Original language | English |
---|---|
Title of host publication | Morphological autonomy: Perspectives from Romance inflectional morphology |
Editors | Martin Maiden, John Charles Smith, Maria Goldbach, Marc-Olivier Hinzelin |
Place of Publication | Oxford |
Publisher | Oxford University Press |
Chapter | 12 |
Pages | 257-286 |
Number of pages | 30 |
ISBN (Electronic) | 9780191728884 |
ISBN (Print) | 9780199589982 |
DOIs | |
Publication status | Published - 1 Aug 2011 |
Externally published | Yes |
Cite this
Xu, Z., & Aronoff, M. (2011). A Realization Optimality-Theoretic approach to full and partial identity of forms. In M. Maiden, J. C. Smith, M. Goldbach, & M.-O. Hinzelin (Eds.), Morphological autonomy: Perspectives from Romance inflectional morphology (pp. 257-286). Oxford University Press. https://doi.org/10.1093/acprof:oso/9780199589982.003.0013